# SDR USAAD01064

- Difficulty date: March 26, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI-PIT - FLT 1575 - THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING GEAR RETRACTION.  THE FLIGHT RETURNED TO PBI AND LANDED WITHOUT INCIDENT.  S/D - MAINTENANCE SECURED THE NOSE LANDING GEAR DOORS AND PERFORMED AN OVERWEIGHT LANDING INSPECTION. (M)
